# SDR IPXA2572183

- Difficulty date: February 7, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 23,080 hours, 13,954 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1660-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO COMPARTMENT STA 1660 TO 1680, LBL 26, 7EA FLOOR PANEL FASTENER HOLES HAVE CORROSION.  REMOVED CORROSION ORIGINAL THICKNESS .080 LOSS OF .036 WITH .044 IS OUT OF LIMITS.  R & R SEAT TRACK IAW SRM 51-40-02 AND DWGS 146N5220 AND 146N5217, FROM STA 1540-1681.
